Mhd Couette flow with suction at the stationary plate
Matematički vesnik, Tome 25 (1973) no. 1, p. 127
Cet article a éte moissonné depuis la source eLibrary of Mathematical Institute of the Serbian Academy of Sciences and Arts
@article{MV_1973_25_1_a16,
author = {V. M. Soundalgekar},
title = {Mhd {Couette} flow with suction at the stationary plate},
journal = {Matemati\v{c}ki vesnik},
pages = {127 },
year = {1973},
volume = {25},
number = {1},
url = {http://geodesic.mathdoc.fr/item/MV_1973_25_1_a16/}
}
V. M. Soundalgekar. Mhd Couette flow with suction at the stationary plate. Matematički vesnik, Tome 25 (1973) no. 1, p. 127 . http://geodesic.mathdoc.fr/item/MV_1973_25_1_a16/